# SDR QXEA2024032700084

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 17,882 hours, 11,694 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 4120T05P04
- Part serial: GRT26678
- Condition: Damaged
- Location: #2 Engine
- Part time: 17,312 hours, 11,103 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE STARTER CONTROL VALVE FOUND PUNCTURED AT HOUSING. R&R #2 ENGINE STARTER CONTROL VALVE IAW E175 CF34-8 LMM 80-00-00-800-801. LEACK CHECK GOOD. A/C CLEAR TO RTS.
